# SDR FDEA202310011674

- Difficulty date: October 1, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 89,191 hours, 17,597 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A6A70821
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN - SEAT TRACK LEFT HAND STATION 6-10 X = 8.5 CROWN AREA DAMAGE. FORWARD CABIN - AT LEFT HAND SEAT TRACK STATION 6-10, X = 8.5 DAMAGED CROWN   EVALUATED AND FOUND EXCEEDED LIMIT AS PER MD-11 SRM 53-00-52-1A FIGURE 101 ALLOWABLE   DAMAGE 1. CROWN DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT AT EXISTING SPLICES STATION 6-40 TO STATION 6-0/1129, X = 8.5 AS PER MD-11   SRM 53-00-52-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
